MAUDE Adverse Event Report: FERROSAN MEDICAL DEVICES A/S SURGIFOAM® SPONGE SIZE 12-7 PRODUCT CODE 1972

FERROSAN MEDICAL DEVICES A/S SURGIFOAM® SPONGE SIZE 12-7 PRODUCT CODE 1972
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report covers patient no.8 out of 20.Please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: (b)(4)) for evaluation of this event.It was reported that similar events have occurred for around 20 patients over a year span.Therefore, 20 internal reports have been done and accordingly 20 reports to fda are done.Reference numbers: fda ferrosan medical devices a/s: 3008478369-2020-00001, (b)(4), 3008478369-2020-00003, (b)(4), 3008478369-2020-00004, (b)(4), 3008478369-2020-00005, (b)(4), 3008478369-2020-00006, (b)(4), 3008478369-2020-00007, (b)(4), 3008478369-2020-00008, (b)(4), 3008478369-2020-00009, (b)(4), 3008478369-2020-00010, (b)(4), 3008478369-2020-00011, (b)(4), 3008478369-2020-00012, (b)(4), 3008478369-2020-00013, (b)(4), 3008478369-2020-00014, (b)(4), 3008478369-2020-00015, (b)(4), 3008478369-2020-00016, (b)(4), 3008478369-2020-00017, (b)(4), 3008478369-2020-00018, (b)(4), 3008478369-2020-00019, (b)(4), 3008478369-2020-00020, (b)(4), 3008478369-2020-00021, (b)(4).This report was attempted to send to fda the first time on 04.March 2020 and several times afterwards, however, it did not succeed until on march 20, 2020.
 
Event or Problem Description
This report covers patient no.8 out of 20.Please refer to fda report no.: 3008478369-2020-00001 (internal ferrosan medical devices a/s report no.: (b)(4)) for evaluation of this event.

Brand Name
SURGIFOAM® SPONGE SIZE 12-7 PRODUCT CODE 1972
Common Device Name
SURGIFOAM® SPONGE
Manufacturer (Section D)
FERROSAN MEDICAL DEVICES A/S
sydmarken 5
soeborg, 2860
DA  2860
MDR Report Key9858869
Report Number3008478369-2020-00009
Device Sequence Number3307858
Product Code LMF
UDI-Device Identifier25712123000155
UDI-Public25712123000155
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P990004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;